UTHM Institutional Repository

Solving fuzzy duffing's equation by the laplace

Ahmad, Noor’ani and Mamat, Mustafa and Kavikumar, J. and Amir Hamzah, Nor Shamsidah (2012) Solving fuzzy duffing's equation by the laplace. Applied Mathematical Sciences, 6 (59). pp. 2935-2944. ISSN 1312-885X (Unpublished)

[img]
Preview
PDF
noor'ani_ahmad_U.pdf

Download (355kB)

Abstract

The Laplace transform decomposition algorithm (LTDA) is a numerical algorithm which can be adapted to solve the Fuzzy Duffing equations (FDE). This paper will describe the principle of LTDA and discusses its advantages. Concrete examples are also studied to show the numerical results on how LTDA efficiently work to solve the Duffing equations in the fuzzy setting.

Item Type: Article
Uncontrolled Keywords: laplace transform decomposition algorithm; differential equations; fuzzy duffing equations; numerical algorithm; maple
Subjects: Q Science > QA Mathematics > QA297 Numerical analysis. Analysis
Depositing User: Normajihan Abd. Rahman
Date Deposited: 14 Aug 2018 01:34
Last Modified: 14 Aug 2018 01:34
URI: http://eprints.uthm.edu.my/id/eprint/3901
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year